# SDR SWAA013181

- Difficulty date: November 22, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 32,592 hours, 30,067 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 56B94
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING CRUISE NR 2 ENG OIL TEMP CLIMBED TO YELLOW MARKING.  TO MAINTAIN TEMP IT WAS NECESSARY TO REDUCE POWER TO 69 PERCENT N1.  REMOVED AND REPLACED NR 2 ENG OIL TEMP BULB AND CHECKED CHIP  DETECTORS.  OPS CHECKED GOOD PER MM.
